PDA

View Full Version : Been off Finasteride for 2.5 weeks, am I doomed?



JSmyth
07-27-2016, 11:50 AM
I took Fin for 4 years and during that time I did experience sides (I am 25 years old). My libido was lower, no spontaneaous erections, and some weight gain. I could still have sex but my desire for it was greatly reduced so I didn't have it much. I did masturbate but I think what compelled me to do so was to test if my penis was still working.

I decided to take some time off of it and I am 2.5 weeks out. I feel even less libido and my penis feels numb. Most people say their sides are long gone by this time period. In your experience, am I doomed to permanent side effects?

BaldingEagle
07-27-2016, 03:25 PM
I took Fin for 4 years and during that time I did experience sides (I am 25 years old). My libido was lower, no spontaneaous erections, and some weight gain. I could still have sex but my desire for it was greatly reduced so I didn't have it much. I did masturbate but I think what compelled me to do so was to test if my penis was still working.

I decided to take some time off of it and I am 2.5 weeks out. I feel even less libido and my penis feels numb. Most people say their sides are long gone by this time period. In your experience, am I doomed to permanent side effects?

Not at all. When I took it for 3 months my sides vanished after quitting 2 weeks later.

When I quit after 10 months my sides went away slowly after a month, and fully recovered after 3 months.